# SDR SWAA2015102045150

- Difficulty date: September 29, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 42,151 hours, 24,606 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A1000
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, EXTERNAL SURFACE AT TAIL CONE CRACKED AT BS 1156+5" - 1156+20".  REPAIRED STABILIZER IAW SRM.
